# SDR SWAA2018020619541

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 48,529 hours, 29,657 cycles
- Engine: Ge CFM567B24
- Engine time: 6,033 hours, 3,655 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24C22
- Part serial: 889505
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, 250 KTS/13000 FEET NR 1 ENGINE STALLED. N1 RPM DROPPED MOST ENGINE INDICATIONS WERE EVEN WITH THE OTHER ENGINE. AFTER REDUCING POWER TRIED TO PUSH ENGINE BACK UP. STRAIGHT BACK IN STALLING AGAIN.  R&R NR 1 ENGINE PER MT.
